Publications

8. Gohberg-Kaashoek Numbers and Stability of the Schur Canonical Form, with Evelyn Nitch-Griffin and Vadim Olshevsky,
arXiv:2108.02312
7. A theorem of Joseph-Alfred Serret and its relation to perfect quantum state transfer, with Maxim Derevyagin and Nathan Sun, Expositiones Mathematicae, 39, Issue 3, September 2021, p. 480-499.
6. Integral identities for polyanalytic functions, with Olga D. Trofimenko, in: Abell M., Iacob E., Stokolos A., Taylor S., Tikhonov S., Zhu J. (eds) Topics in Classical and Modern Analysis, Applied and Numerical Harmonic Analysis, Birkhäuser, Cham, 2019, p. 279–291.
5. A continuation of solutions to convolution equations with the loss of smoothness, Lobachevskii Journal of Mathematics, 38, Issue 3, 2017, p. 488–493.
4. The nonintegrability of an extension of solutions to the convolution equation from Gevrey class, Transactions of Institute of Applied Mathematics and Mechanics, 2009, 19, p. 143–147 (in Ukrainian).
3. Theorems about non-integrability of an extension of solutions to the convolution equation, Bulletin of Donetsk National University – S. A. Natural sciences, 2009, 1, p. 21-24 (in Ukrainian).
2. On the character of nonintegrability for an extension of solutions of convolution equations, Transactions of Institute of Applied Mathematics and Mechanics, 2008, 18, p. 152–155 (in Russian).
1. The behavior of integral of an extension of solution to convolution equation, Transactions of Institute of Applied Mathematics and Mechanics, 2008, 17, p. 144–147 (in Russian).

arxiv.org

zbMATH